Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new family of Enneper type minimal surfaces


Author: Yi Fang
Journal: Proc. Amer. Math. Soc. 108 (1990), 993-1000
MSC: Primary 53A10
MathSciNet review: 1012931
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An Enneper type surface is a complete immersed minimal surface in $ {{\mathbf{R}}^3}$ with only one end and finite total curvature. In this paper we construct a family of Enneper type surfaces of genus 1, total curvature $ - 8(2n + 1)\pi ,n = 0,1,2, \cdots $. We use the Weierstrass $ \wp $ elliptic function as a tool and also prove some results about $ \wp $ on a square torus.


References [Enhancements On Off] (What's this?)

  • [1] M. Abromovitz and I. Stegun, ed., Handbook of mathematical functions, Advanced Mathematics, Dover Publications, Inc., New York, 1972, chapter 18.
  • [2] Chi Cheng Chen and Fritz Gackstatter, Elliptische und hyperelliptische Funktionen und vollständige Minimalflächen vom Enneperschen Typ, Math. Ann. 259 (1982), no. 3, 359–369 (German). MR 661204 (84d:53005), http://dx.doi.org/10.1007/BF01456948
  • [3] Serge Lang, Elliptic functions, 2nd ed., Graduate Texts in Mathematics, vol. 112, Springer-Verlag, New York, 1987. With an appendix by J. Tate. MR 890960 (88c:11028)
  • [4] H. B. Lawson, Jr., Lectures on minimal submanifolds. Publish or Perish Press, Berkeley, 1971.
  • [5] Robert Osserman, A survey of minimal surfaces, 2nd ed., Dover Publications, Inc., New York, 1986. MR 852409 (87j:53012)
  • [6] M. Wohlgemuth, Abelsche Minimalflächen, Diplomarbeit, Universität Bonn, 1988.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10

Retrieve articles in all journals with MSC: 53A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1012931-6
PII: S 0002-9939(1990)1012931-6
Article copyright: © Copyright 1990 American Mathematical Society